# SDR DHL2003754004

- Difficulty date: April 24, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT AT FL 310, INTERMITTENT BANGING NOISE HEARD BENEATH COCKPIT FLOOR AND ACCOMPANIED BY NOSE GEAR DOOR ANNUNCIATOR LIGHT.  ADJUSTED LEFT AND RIGHT NOSE LANDING GEAR WHEEL WELL DOOR ACTUATION ROD, LEFT AND RIGHT FORWARD AND AFT DOOR STOPS IAW B727 M/M 32-22-1.  OPS CHECKED GOOD.
